Sh:631

Bib entry
@article{Sh:631,
 author = {Rabus, Mariusz and Shelah, Saharon},
 title = {{Topological density of ccc Boolean algebras---every cardinality occurs}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {127},
 number = {9},
 year = {1999},
 pages = {2573--2581},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-99-04813-3},
 mrclass = {06E15 (03E10 54D80)},
 mrnumber = {1486748},
 mrreviewer = {Vinodkumar},
 doi = {10.1090/S0002-9939-99-04813-3},
 note = {\href{https://arxiv.org/abs/math/9709231}{arXiv: math/9709231}},
 arxiv_number = {math/9709231}
}